# SDR DALA2015050103084

- Difficulty date: April 30, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 57,220 hours, 41,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND EMANATING FROM A FASTENER HOLE AT BS 1380.  THE CRACK IS LOCATED AT FIRST FASTENER COMMON TO FS 1380 SHEAR TIE JUST ABOVE THE SKIN SPLICE AT L-14L.  STARTING AT OR PRIOR TO 5JUN15, AND REPETITIVELY EVERY 30 DAYS THEREAFTER, ACCOMPLISH VISUAL INSPECTION OF THE REPAIRED AREA.  ASSOCIATED ER/A 00-525667, ADDED FOR AC 9017.   LP 1927009.
